Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles

Martin Schottenloher

Recherche Coopérative sur Programme n°25 (1993)

  • Volume: 45, page 43-70

How to cite


Schottenloher, Martin. "Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles." Recherche Coopérative sur Programme n°25 45 (1993): 43-70. <>.

author = {Schottenloher, Martin},
journal = {Recherche Coopérative sur Programme n°25},
language = {eng},
pages = {43-70},
publisher = {Institut de Recherche Mathématique Avancée - Université Louis Pasteur},
title = {Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles},
url = {},
volume = {45},
year = {1993},

AU - Schottenloher, Martin
TI - Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles
JO - Recherche Coopérative sur Programme n°25
PY - 1993
PB - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
VL - 45
SP - 43
EP - 70
LA - eng
UR -
ER -


  1. Ash Ashtekar, A.A.: New Hamiltonian Formalism of General Relativity. Phys. Rev. D36 (1987), 1587-1602. MR909667
  2. AtB Atiyah, M. / Bott, R.: The Yang-Mills Equations over Riemann Surfaces. Philos. Trans. Royal Soc. London A 308 (1982), 523-615. Zbl0509.14014MR702806
  3. Ati Atiyah, M.: The Geometry and Physics of Knots. Cambridge: Cambridge Univ. Press, 1991. Zbl0696.57002MR1027859
  4. APW Axelrod, / Della Pletra, / Witten, E.: Geometric Quantization of Chern-Simons Gauge Theory. J. Differential Geometry33 (1991), 787-902. Zbl0697.53061MR1100212
  5. Bau Bauer, S.: Parabolic Bundles, Elliptic Surfaces and SU(N)-Representations of Genus Zero Fuchsian Groups. Math. Ann.290 (1991), 509-526. Zbl0752.14035MR1116235
  6. BeL Beauville, A. / Lazlo. Y. : Conformal Blocks and Generalized Theta Functions. Preprint (Orsay93-52, 1993). Zbl0815.14015
  7. BNR Beauville, A. / Narasimhan, M. / Ramanan, S.: Spectral Curves and the Generalized Theta Divisor. J. reine angew. Math.398 (1989), 169-179. Zbl0666.14015MR998478
  8. BiF Bismut, J. / Freed, D.: The Analysis of Elliptic Families I. Commun. Math. Phys.106 (1986), 159-176. Zbl0657.58037MR853982
  9. BiG Biswas, I. / Guruprasad, K.: Principal Bundles on Open Surfaces and Invariant Functions on Lie Groups. Intern. J. Math.4 (1993), 535-544. Zbl0789.58017MR1232983
  10. BPV Barth, W. / Peters, C. / Van De Ven, A.: Compact Complex Surfaces. Berlin: Springer-Verlag, 1984. Zbl1036.14016MR749574
  11. Cor Corlette, K. : Flat G-Bundles with Canonical Metrics. J. Differential Geometry28 (1988), 361-382. Zbl0676.58007MR965220
  12. Do1 Donaldson, S. K.: Anti-Self-Dual Yang-Mills Connections over Complex Algebraic Surfaces and Stable Vector Bundles. Proc. London Math. Soc.50 (1985), 1-26. Zbl0529.53018MR765366
  13. Do2 Donaldson, S. K.: Infinite Determinants, Stable Bundles and Curvature. Duke Math. J.54 (1987), 231-247. Zbl0627.53052MR885784
  14. DrN Drezet, J. M. / Narasimhan, M. S.: Groupes de Picard des variétés de modules de fibres semi-stables sur les courbes algébriques. Invent, math.97 (1989), 53-94. Zbl0689.14012MR999313
  15. Fal Faltings, G.: Stable G-Bundles and Projective Connections. J. Algebraic Geometry2 (1993), 507-568. Zbl0790.14019MR1211997
  16. Fuj Fujiki, A: Hyperkdhler Structure on the Moduli Space of Flat Bundles. In: Prospects in Complex Geometry. Proceedings, Katata/Kyoto (Eds. NOGUCHI, J. / OHSAWA, T.), 1-83. Lect. Notes in Meth.1468, New York, Springer-Verlag, 1991. Zbl0749.32011MR1123536
  17. Hi1 Hitchin, N. J.: The Self-Duality Equations on a Riemann Surface. Proc. London Math. Soc.55 (1987), 59-126. Zbl0634.53045MR887284
  18. Hitchin, N. J.: Stable Bundles and Integrable Connections. Duke Math. J.54 (1987), 91-114. Zbl0627.14024MR885778
  19. Hi2 Hitchin, N. J.: Flat Connections and Geometric Quantization. Commun. Math. Phys.131 (1990) 347-380. Zbl0718.53021MR1065677
  20. HKLR Hitchin, N. J. / Karlhede, A. / Lindström, U. / Rocek, M. : Hyperkähler Metrics and Super symmetry. Commun. Math. Phys.108 (1987), 535-589. Zbl0612.53043MR877637
  21. HOM Hoste, J. / Ocneanu, A. / Millett, K. / Freyd, P. / Lickorish, W.B.R. / Yetter, D.: A New Polynomial Invariant of Knots and Links. Bull. Amer. Math. Soc.12 (1985), 239-245. Zbl0572.57002MR776477
  22. Ish Isham, C. J.: Loop Algebras and Canonical Quantum Gravity. In: Mathematical Aspects of Classical Field Theory (Eds. GOTAY, J.M. et alii), 419-138. Contemporary Mathematics132, Providence, Amer. Math. Soc.1992. Zbl0773.53010MR1188451
  23. Jo1 Jones, V. F. R.: Hecke Algebra Representations of Braid Groups and Link Polynomials. Ann. Math.126 (1984), 59-126. Zbl0631.57005MR908150
  24. Jo2 Jones, V.F.R.: From Quantum Theory to Knot Theory and Back: A von Neumann Algebra Excursion. In: Proceedings of the AMS Centennial Symposium 1988, 321-337. Providence, Amer. Math. Soc.1992. Zbl0965.46042MR1184618
  25. Kau Kauffman, L.: State Models and the Jones Polynomial. Topology26 (1987), 395-401. Zbl0622.57004MR899057
  26. Lol Loll, R.: Chromodynamics and Gravity as Theorems on Loop Space. Preprint CGPG-93/9-1, Pennsylvania State University, 1993. MR1309912
  27. MeS Mehta, V. B. / Seshadri, O. S.: Moduli of Vector Bundles on Curves with Parabolic Structure. Math. Ann.248 (1980), 205-239. Zbl0454.14006MR575939
  28. NaS Narasimhan, M. S. / Seshadri, C. S.: Stable and Unitary Vector Bundles on a Compact Riemann Surface. Ann. Math.82 (1965), 540-567. Zbl0171.04803MR184252
  29. Sch Scheinost, P.: Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles. Dissertation, Universität München, Jan. 1992. Submitted for publication in J. reine angew. Math. 
  30. Si1 Simpson, C.: Constructing Variations of Hodge Structurs Using Yang- Mills Theory and Applications to Uniformization. J. Amer. Math. Soc.1 (1988), 867-918. Zbl0669.58008MR944577
  31. Si2 Simpson, C.: Harmonic Bundles on Noncompact Curves. J. Amer. Math. Soc.3 (1990), 713-770. Zbl0713.58012MR1040197
  32. Si3 Simpson, C.: Higgs Bundles and Local Systems. Publ. Math. IHES (1992), 5-95 Zbl0814.32003MR1179076
  33. Si4 Simpson, C.: Moduli of Representations of the Fundamental Group of a Smooth Projective Variety I and II. Preprints 1993. Zbl0891.14005MR1320603
  34. TUY Tsuchiya, A. / Ueno, K. / Yamada, Y. : Conformal Field Theory on Universal Family of Stable Curves with Gauge Symmetries. Adv. Studies in Pure Math.19 (1989), 459-566. Zbl0696.17010MR1048605
  35. Ue Ue, M.: On the Diffeomorphism Types of Elliptic Surfaces with Multiple Fibers. Invent. math.84 (1986), 633-643. Zbl0595.14028MR837531
  36. UhY Uhlenbeck, K. / Yau, S.: On the Existence of Hermitian-Yang-Mills Connections in Stable Vector Bundles. Commun. Pure Appl. Math.39 S (1986), 257-293. Zbl0615.58045MR861491
  37. Wit Witten, E.: Quantum Field Theory and the Jones Polynomial. Commun. Math. Phys.100 (1989), 351-399. Zbl0667.57005MR990772
  38. Woo Woodhouse, N.: Geometric Quantization. Oxford: Clarendon Press, 1980. Zbl0747.58004MR605306

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.